# SDR CALA2024031800753

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 76,704 hours, 28,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A76547
- Condition: Missing
- Location: Wng - Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF LP 7357370 LEFT WING TO BODY FAIRING PANEL 193CL FOUND MOSTLY MISSING AND PARTIALLY DAMAGED ON WALK AROUND. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REPLACED MISSING PANEL 193CL REFERENCING AMM 53-51-21. PERFORMED CONDITIONAL INSPECTION 05-51-59-200-801.  REFERENCE LOG PAGE 7364996 AND LOG PAGE 7364997 FOR DAMAGE FOUND.
